EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-35 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6), 201-78-15 - holding pin mini sharp point 4 pk.(b)(6), 201-78-97 - 2 pk, schanz pin, 3mm x 145mm.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient's left knee was revised approximately 12 years post initial operation.Femur was found to be loose.All component were removed and revised to a competitor's device.The patient was in stable condition and had no known issues with the surgery.No further information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h3: upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.